Skip to Content

User Reviews for Bactrim DS

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Bactrim DS.

Filter by:

User Ratings

10
   
15%(2)
9
   
0%(0)
8
   
15%(2)
7
   
0%(0)
6
   
0%(0)
5
   
22%(3)
4
   
15%(2)
3
   
8%(1)
2
   
8%(1)
1
   
22%(3)

Bactrim DS Rating Summary

4.8/10 Average Rating

14 Ratings with 14 User Reviews

What next?Compare all 244 medications used in the treatment of Sinusitis.

Reviews for Bactrim DS to treat Sinusitis

Sort by:

"this drug is EVIL!!!! stay away from it."

   
1.0

mar0721 (taken for less than 1 month) June 6, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I recently took Bactrim for a sinus infection. My first day of taking the bactrim. I got nervous and my hands started to itch I couldn't sit still. I broke out in a red rash on shoulder and left hand and my feet is red and both sides. But I had previously took bactrim before over the years with no problems. And this time I was shocked because I had taken it before. So I went to the Urgent Care and they told me not to take it any more. So I am throwing the cheap in the trash. And I just hope that my sinus will heal on its own."

Cine (taken for 1 to 6 months) June 5, 2017

3 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"It did help the sinusitis. The side effects were awful. Yeast infection that took 6 pills of diflucan to get rid of. I had blisters.. most about 2" to 3" in circumference on my legs thighs and back. It took a while for them to heal too. My joints ached. Definitely on my never to take again list."

   
2.0

ZeeGee June 1, 2017

2 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I was recently prescribed Bactrim DS for my chronic sinusitis by my ENT. I informed her that I had been prescribed Bactrim in the past, although I did not inform her that it was lesser strength of the two and after eight and a half days of taking two a day I finally had to stop due to the side effects that were occurring. I took the first dosage and felt fatigued and slightly itchy. I reminded myself tho that when I am overtired and restless that I tend to feel itchy so I took a shower and and slept for a while and I was fine. The following few days I had no problems besides light bloating and fatigue. I kept taking my medication as prescribed and after the fifth day I was having radiating pain around the left and right side of my sternum"

   
4.0

jpxj86 (taken for less than 1 month) March 3, 2017

5 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I suffer from frequent severe migraines and disclosed this info to the physician during my visit. Recent sinus infections I took a Z-pack and was done but this time was my first time taking Bactrim - DS. Painful headaches, stomach aches, constipation even after drinking water frequently daily. Hoping I don't get the yeast infection or any other issues some patients complain about."

   
5.0

MShelley12 October 4, 2015

11 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Started meds on Monday. My arms and legs hurt terribly Tuesday and Wednesday. The headache has been the worst I have ever had. Chills, sweating, nausea, impaired vision, insomnia. I called the Dr's office Wednesday afternoon and the nurse told me to give it a few more days. Went to different Dr on Saturday and he said bactrim is notorious for headaches and other adverse effects. Off of it now and have to wait 24 hours before I can start a new antibiotic. I'm praying this headache ends soon"

   
1.0

Mreid207 September 12, 2015

14 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Took medication with the warning that it needed to be taken with "plenty of water". Woke up in the middle of the night with a severe headache and went back to sleep. Woke up in the morning for work and had debilitating nausea. I really hope this is just a temporary thing and I don't have to do this every time i take it."

   
5.0

SarahGabriella (taken for less than 1 month) March 13, 2015

15 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I took this for four and a half days. I experienced complete appetite loss, nausea, fatigue, abdominal pain, and anxiety. I had blood work done before I took the Bactrim and when I got my results back it turned out I didn't have a bacterial infection at all. All that for nothing. I still haven't completely recovered my appetite and it has been almost a week since my last dose."

   
1.0

Telewit8530 January 29, 2015

11 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"The pressure in my head is gone but I have been getting extreme nausea and fatigue since I started it 5 days ago."

   
3.0

hfriedlund (taken for less than 1 month) January 16, 2015

11 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Usually clears up any infections but does sometimes cause extreme nausea and yeast infection."

   
10

Sldrwfe (taken for less than 1 month) July 25, 2014

11 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I've been on it for 6 days now and I feel the same as I did before. This is my first time taking it for a sinus infection. I guess it doesn't work for me."

   
4.0

nickname December 16, 2013

22 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I took Bactrim DS after the first antibiotic didn't work on my sinus infection. I started to feel better after 4 days, however I developed joint pain in my hands and knees. I have arthritis from an autoimmune disease, but it's usually controlled very well by a maintenance medicine. On day 8 I noted lots of swollen glands in my neck and a slight temp. After I took my antibiotic that night my fever shot up to 103, I was shaking, teeth chattering, with severe joint/muscle pain, my face looked sunburned, and my body was red/blotchy. I stopped the Bactrim, but the fever lasted 2-3 days, the arthritis was severe for about a week and I still have fatigue. Good news is ENT did recheck and infection is gone."

   
5.0

suzykale January 25, 2012

18 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"It always gets the job done soon when you first start taking the medication."

   
10

Anonymous February 9, 2010

31 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Works okay after a couple of days with no side efects, but everybody is different."

   
8.0

Anonymous February 9, 2009

37 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide